Please use this identifier to cite or link to this item:
Author(s): Diogo, C.
Date: 2015
Title: Algebraic properties of the set of operators with 0 in the closure of the numerical range
Volume: 9
Number: 1
Pages: 83 - 93
ISSN: 1846-3886
DOI (Digital Object Identifier): 10.7153/oam-09-04
Keywords: Numerical range
Abstract: Sets of operators which have zero in the closure of the numerical range are studied. For some particular sets T subset of B(H), we characterize the set of all operators Lambda subset of B(H) such that 0 is an element of<(W(TA))over bar> for every T is an element of T.
Peerreviewed: yes
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
oam_09_04.pdfVersão Editora225,54 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.